# SDR 2000ZZZX639

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99CA
- Make and model: Beech B-99
- Aircraft serial: U127
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: 11582003413
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NOSE GEAR DRAG BRACE ASSY WAS REMOVED DUE TO OVERHAUL AND IT WAS NOTICED THE GEAR DOOR ACTUATOR TUBE ASSY WOULD NOT MOUNT FLUSH WITH THE DRAG BRACE. THIS RESULTED IN THE FINDING OF LONGITUDINAL CRACKS ON THE REMOVED DRAG BRACE ASSY.  REPLACED DRAG BRACE ASSY AND GEAR DOOR BRACKET ACTUATOR.  RIGGED NOSE GEAR IAW BEECH 99 MM.  IT COULD NOT BE DETERMINED WHY THE NOSE GEAR DOOR BRACKET WOULD NOT SIT FLUSH DUE TO WARPING BECAUSE NO SIGNS OF DAMAGE WERE FOUND.  THE NOSE GEAR DOORS DID REQUIRE SOME MINOR ADJUSTMENTS, BUT NONE THAT WOULD HAVE BEEN THE RESULT OF THE CONDITION OF THE BRACKET.  PART CYCLES:  5,000.
